# SDR CHQA201000130

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 23,223 hours, 18,903 cycles
- Engine: Allsn AE3007A
- Engine time: 19,589 hours, 15,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 2 FLOOR PROXIMITY LIGHT STRIP WAS INOP.  MAINTENANCE REPLACED THE NR 2 FLOOR PROXIMITY LIGHT STRIP.
